Publications HAL de Séverine,RIGOT du labo/EPI jad

2019

Article dans une revue

titre
Besicovitch Covering Property on graded groups and applications to measure differentiation
auteur
Enrico Le Donne, Séverine Rigot
article
Journal für die Reine und Angewandte Mathematik, 2019, 750, pp.241-297. ⟨10.1515/crelle-2016-0051⟩
Accès au bibtex
BibTex
titre
The Besicovitch covering property in the Heisenberg group revisited
auteur
Sebastiano Golo, Séverine Rigot
article
The Journal of Geometric Analysis, In press, ⟨10.1007/s12220-018-00112-z⟩
Accès au bibtex
BibTex

Pré-publication, Document de travail

titre
Quantitative notions of rectifiability in the Heisenberg groups
auteur
Séverine Rigot
article
2019
Accès au bibtex
BibTex

2018

Article dans une revue

titre
Differentiation of measures in metric spaces
auteur
Séverine Rigot
article
Lecture Notes in Mathematics, Springer, In press, C.I.M.E. Foundation Subseries
Accès au bibtex
BibTex

Pré-publication, Document de travail

titre
Semmes surfaces and intrinsic Lipschitz graphs in the Heisenberg group
auteur
Katrin Fässler, Tuomas Orponen, Séverine Rigot
article
2018
Accès au bibtex
BibTex

2017

Article dans une revue

titre
Besicovitch Covering Property for homogeneous distances in the Heisenberg groups
auteur
Enrico Le Donne, Séverine Rigot
article
Journal of the European Mathematical Society, European Mathematical Society, 2017, 19 (5), pp.1589-1617. ⟨10.4171/JEMS/701⟩
Accès au bibtex
BibTex

Vidéo

titre
S.Rigot - Besicovitch covering property in sub-Riemannian geometry
auteur
Séverine Rigot, Fanny Bastien
article
2017
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/medihal-01721741/file/rigot_jsr2017_18102017_hal.mp4 BibTex

2016

Article dans une revue

titre
Remarks about the Besicovitch Covering Property in Carnot groups of step 3 and higher
auteur
Enrico Le Donne, Séverine Rigot
article
Proceedings of the American Mathematical Society, American Mathematical Society, 2016, 144 (5), pp.2003-2013. ⟨10.1090/proc/12840⟩
Accès au bibtex
BibTex

2012

Article dans une revue

titre
Isodiametric sets in the Heisenberg group
auteur
Gian Paolo Leonardi, Séverine Rigot, Davide Vittone
article
Revista Matemática Iberoamericana, European Mathematical Society, 2012, 28 (4), pp.999-1024. ⟨10.4171/rmi/700⟩
Accès au bibtex
BibTex

2011

Article dans une revue

titre
Isodiametric inequality in Carnot groups
auteur
Séverine Rigot
article
Annales Academiae Scientiarum Fennicae. Mathematica, Academia Scientiarum Fennica, 2011, 36, pp.245-260. ⟨10.5186/aasfm.2011.3615⟩
Accès au bibtex
BibTex
titre
Monge's transport problem in the Heisenberg group
auteur
Luigi de Pascale, Séverine Rigot
article
Advances in Calculus of Variation, Walter de Gruyter GmbH, 2011, 4 (2), pp.195-227. ⟨10.1515/acv.2010.026⟩
Accès au bibtex
BibTex

2010

Article dans une revue

titre
Lipschitz Non-extension Theorems into Jet Space Carnot Groups
auteur
Séverine Rigot, Stefan Wenger
article
International Mathematics Research Notices, Oxford University Press (OUP), 2010, 18, pp.3633-3648. ⟨10.1093/imrn/rnq023⟩
Accès au bibtex
BibTex